# SDR GTIA2019120504831

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 51,310 hours, 23,908 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Condition: Odor
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FUMES-REPLACED #2 PACK CONDENSER PER AMM 21-52-32. OPS NORMAL. REPLACED BOTH RECIRC.FILTERS PER AMM 21-21-41. PERFORMED PACK BURN OUT ON #2 PACK PER 21-00-00 WITH ENG. NO ODOR AT THIS TIME. FOR OTHER CORRECTIVE ACTIONS SEE L/P 2504258-2, 2504259-1 AND -2.
